Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 1

All articles in this issue are freely accessible.

Residually nilpotent one-relator groups with nontrivial centre
James McCarron.
Proc. Amer. Math. Soc. 124 (1996), 1-5
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301037
On linear series on general $k$-gonal projective curves
E. Ballico and C. Keem.
Proc. Amer. Math. Soc. 124 (1996), 7-9
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317030
Factorial domains
Clifford S. Queen.
Proc. Amer. Math. Soc. 124 (1996), 11-16
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1283562
On a question of Makar-Limanov
Zinovy Reichstein.
Proc. Amer. Math. Soc. 124 (1996), 17-19
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286005
Sequences of differential systems
Makoto Nagata.
Proc. Amer. Math. Soc. 124 (1996), 21-25
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286002
A note on the kernel of a locally nilpotent derivation
Gene Freudenburg.
Proc. Amer. Math. Soc. 124 (1996), 27-29
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285990
Class numbers and Iwasawa invariants of quadratic fields
James S. Kraft.
Proc. Amer. Math. Soc. 124 (1996), 31-34
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301510
Properties that characterize Gaussian periods and cyclotomic numbers
F. Thaine.
Proc. Amer. Math. Soc. 124 (1996), 35-45
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301532
A new matrix inverse
C. Krattenthaler.
Proc. Amer. Math. Soc. 124 (1996), 47-59
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291781
Radicals of algebras graded by cancellative linear semigroups
A. V. Kelarev.
Proc. Amer. Math. Soc. 124 (1996), 61-65
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291778
Proof of the Simon-Ando Theorem
D. J. Hartfiel.
Proc. Amer. Math. Soc. 124 (1996), 67-74
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291772
Weighted inequalities for the maximal geometric mean operator
Xiangrong Yin and Benjamin Muckenhoupt.
Proc. Amer. Math. Soc. 124 (1996), 75-81
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307575
On the solvability of a nonlinear second-order elliptic equation at resonance
Chung-Cheng Kuo.
Proc. Amer. Math. Soc. 124 (1996), 83-87
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301035
On functions that are trivial cocycles for a set of irrationals. II
Lawrence W. Baggett, Herbert A. Medina and Kathy D. Merrill.
Proc. Amer. Math. Soc. 124 (1996), 89-93
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285971
Symplectic leaves and deformation quantization
Albert J. L. Sheu.
Proc. Amer. Math. Soc. 124 (1996), 95-100
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286007
The $L_{p}$ version of Newman’s Inequality for lacunary polynomials
Peter Borwein and Tamás Erdélyi.
Proc. Amer. Math. Soc. 124 (1996), 101-109
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285974
Single-point condensation and least-energy solutions
Xiaofeng Ren and Juncheng Wei.
Proc. Amer. Math. Soc. 124 (1996), 111-120
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301045
The Weyl calculus for hermitian matrices
Brian Jefferies.
Proc. Amer. Math. Soc. 124 (1996), 121-128
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301032
Limits of differentiable functions
Udayan B. Darji.
Proc. Amer. Math. Soc. 124 (1996), 129-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285985
Seminormality of operators from their tensor product
Jan Stochel.
Proc. Amer. Math. Soc. 124 (1996), 135-140
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286008
Best possibility of the Furuta inequality
Kôtarô Tanahashi.
Proc. Amer. Math. Soc. 124 (1996), 141-146
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291794
Conjugate but non inner conjugate subfactors
Marie Choda.
Proc. Amer. Math. Soc. 124 (1996), 147-153
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285982
A Banach subspace of $L_{1/2}$ which does not embed in $L_{1}$ (isometric version)
Alexander Koldobsky.
Proc. Amer. Math. Soc. 124 (1996), 155-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285999
On weak$^{*}$ convergence in $H^{1}$
Joseph A. Cima and Alec Matheson.
Proc. Amer. Math. Soc. 124 (1996), 161-163
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285983
An integral generalization of the $q$-binomial theorem and an application
Yunkang Liu.
Proc. Amer. Math. Soc. 124 (1996), 165-168
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307548
Algebraic difference between $p$-classes of an H*-algebra
Lajos Molnár.
Proc. Amer. Math. Soc. 124 (1996), 169-175
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291787
On the unique range set of meromorphic functions
Ping Li and Chung-Chun Yang.
Proc. Amer. Math. Soc. 124 (1996), 177-185
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291784
On comb domains
James A. Jenkins.
Proc. Amer. Math. Soc. 124 (1996), 187-191
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291774
Inner invariant means and conjugation operators
Yuji Takahashi.
Proc. Amer. Math. Soc. 124 (1996), 193-196
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307568
Extremal characterizations of asplund spaces
Boris S. Mordukhovich and Yongheng Shao.
Proc. Amer. Math. Soc. 124 (1996), 197-205
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291788
On factor states of $C^{*}$-algebras and their extensions
Cho-Ho Chu and Masaharu Kusuda.
Proc. Amer. Math. Soc. 124 (1996), 207-215
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1291765
Almost linearity of $𝜀$-bi-Lipschitz maps between real Banach spaces
Kil-Woung Jun and Dal-Won Park.
Proc. Amer. Math. Soc. 124 (1996), 217-225
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317040
On a conjecture by Karlin and Szegö
Deok H. Kim and Kil H. Kwon.
Proc. Amer. Math. Soc. 124 (1996), 227-231
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301033
A proportional Dvoretzky-Rogers factorization result
A. A. Giannopoulos.
Proc. Amer. Math. Soc. 124 (1996), 233-241
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301496
A Cartan theorem for Banach algebras
Thomas Ransford.
Proc. Amer. Math. Soc. 124 (1996), 243-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307559
On the classification of pyramidal central configurations
Nelly Fayçal.
Proc. Amer. Math. Soc. 124 (1996), 249-258
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301024
On separation properties of finite dimensional compact convex sets
João F. Queiró and Eduardo M. Sà.
Proc. Amer. Math. Soc. 124 (1996), 259-264
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327040
A rigidity theorem for the Clifford tori in $S^{3}$
Kazuyuki Enomoto, Yoshihisa Kitagawa and Joel L. Weiner.
Proc. Amer. Math. Soc. 124 (1996), 265-268
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285988
Real hypersurfaces of $CP^{n}$ with non-negative Ricci curvature
Aurel Bejancu and Sharief Deshmukh.
Proc. Amer. Math. Soc. 124 (1996), 269-274
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1277096
Harmonic maps with finite total energy
Shiu-Yuen Cheng, Luen-Fai Tam and Tom Y.-H. Wan.
Proc. Amer. Math. Soc. 124 (1996), 275-284
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1307503
The additivity of porosity ideals
Jörg Brendle.
Proc. Amer. Math. Soc. 124 (1996), 285-290
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1285976
Any behaviour of the Mitchell ordering of normal measures is possible
Jirí Witzany.
Proc. Amer. Math. Soc. 124 (1996), 291-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1286010
A note on a characteristic property based on order statistics
C. R. Rao and D. N. Shanbhag.
Proc. Amer. Math. Soc. 124 (1996), 299-302
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1317047
Paracompact subspaces in the box product topology
Peter Nyikos and Leszek Piatkiewicz.
Proc. Amer. Math. Soc. 124 (1996), 303-314
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1327033
Integral estimates of conformal metrics
Xingwang Xu.
Proc. Amer. Math. Soc. 124 (1996), 315-324
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1301536
An answer to A.D.Wallace’s question about countably compact cancellative semigroups
Desmond Robbie and Sergey Svetlichny.
Proc. Amer. Math. Soc. 124 (1996), 325-330
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1328373